[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IP] Insulin Edema



Jamie,

When I first started insulin therapy my ankles and feet began to swell
considerably. It turned out to be insulin edema. It is my understanding that
this is common when a person starts insulin and suddenly goes from poor
sugar control to good sugar control.

David Dougherty



-----Original Message-----
From: email @ redacted [mailto:email @ redacted]On Behalf
Of email @ redacted
Sent: Wednesday, November 10, 1999 2:25 PM
To: email @ redacted
Subject: [IP] Insulin Edema


I was wondering anyone has heard of insulin edema before.  I have heard it
occurs when you have to take extra insulin to bring down a high blood sugar,
but I could totally be wrong!!  Just curious if anyone out there has heard
of
this.

Thanks!
Jamie
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml

----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml